# SDR DLL10970114

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1162
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING COMING APART AT R-1 DOOR.  SECURED LIGHTING TRACK, FOUND ONE RED LIGHT BY R-1 DOOR INOP, FWD TO MCO AND PLACARD.
